# SDR CA040831013

- Difficulty date: August 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 77,646 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOST (A) SYSTEM HYDRAULICS.  FOUND RT MLG UPLOCK HYDRAULIC LINE LEAKING AT ACTUATOR.  LINE REPLACED IAW AMM 32-32-11 P/N BACH8A0LEE0260T.  RT MLG UPLOCK LINE PRESSURIZED AND LEAK CHECKED SERVICEABLE. NR 1,2 ENG PRESS FILTERS CHECK OK IAW MM 29-11-71 NR 1 ENG CASE DRAIN FILTER CHECKED OK NR 2 ENGINE CASE DRAIN FILTER FOUND CONTAMINATED. LINE FLUSHED IAW MM 29-11-0 FILTER REPLACED IAW 29-11-41. NR 2 ENGINE HYDRAULIC PUMP REPLACE IAW MM 29-11-31 PN ON/OFF 55098-08 S/N OFF 101752A S/N ON 124354K8G HJKYZ.  NR 1, 2 ENGINE PRESSURE FILTERS AND CASE DRAIN FILTER LEAK CHECKED, NO LEAKS NOTED.  CASE DRAIN FILTERS REPLACED IAW MM 29-11-41 P/N ON 65-90305-12. NO LEAKS NOTED.
